Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 8523604, 14 pages
http://dx.doi.org/10.1155/2016/8523604
Research Article

Projective Invariants from Multiple Images: A Direct and Linear Method

School of Computer Science and Engineering, Northeastern University, Shenyang 110819, China

Received 3 October 2015; Accepted 3 March 2016

Academic Editor: Antonino Laudani

Copyright © 2016 Yuanbin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuanbin Wang, Xingwei Wang, and Bin Zhang, “Projective Invariants from Multiple Images: A Direct and Linear Method,” Mathematical Problems in Engineering, vol. 2016, Article ID 8523604, 14 pages, 2016. https://doi.org/10.1155/2016/8523604.